Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 7515876, 11 pages
http://dx.doi.org/10.1155/2016/7515876
Research Article

On the Singularity of Multivariate Hermite Interpolation of Total Degree

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2School of Mathematics and Statistics, Taishan College, Taian 271021, China
3School of Software, Dalian University of Technology, Dalian 116620, China

Received 4 March 2016; Accepted 2 August 2016

Academic Editor: Guang Zhang

Copyright © 2016 Zhongyong Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhongyong Hu, Zhaoliang Meng, and Zhongxuan Luo, “On the Singularity of Multivariate Hermite Interpolation of Total Degree,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 7515876, 11 pages, 2016. https://doi.org/10.1155/2016/7515876.